Adcal Erythema Side Effect Reports
The following Adcal Erythema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Erythema, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Pruritus, Swelling Face, Erythema|
This Erythema side effect was reported by a health professional from UNITED KINGDOM. A 70-year-old female patient (weight:NA) experienced the following symptoms/conditions: osteoporosis. The patient was prescribed Adcal D3 (dosage: NA), which was started on Feb 24, 2011. Concurrently used drugs:
|Swelling Face, Erythema, Pruritus|
This Erythema Adcal D3 side effect was reported by a health professional from UNITED KINGDOM on Apr 13, 2011. A Female , 70 years of age, was diagnosed with
Adcal Erythema Causes and Reviews
Fifth disease is a viral infection caused by parvovirus B19. The virus only infects humans; it's not the same parvovirus that dogs and cats can get. Fifth disease mostly affects children. Symptoms can include a low fever, cold symptoms, and a headache. Then you get a red rash on your face. It looks like a "slapped cheek." The rash can spread to the arms, legs, and trunk. Adults who get it might also have joint pain and swelling.
Fifth disease spreads easily, through saliva and mucus. You can get it when an infected person coughs or sneezes. Frequently washing your hands might help prevent getting the virus. Most people become immune to the virus after having it once.
Fifth disease is usually mild and goes away on its own. However, it can be serious if you
- Are pregnant
- Are anemic
- Have cancer or a weak immune system
Centers for Disease Control and Prevention
Adcal Erythema Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|